EconPapers    
Economics at your fingertips  
 

A generalization of the Shapley-Ichiishi result and its application to convex games

S. Grahn, J. Kuipers, Dries Vermeulen and M. Voorneveld
Additional contact information
J. Kuipers: Externe publicaties SBE

No 22, Research Memorandum from Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR)

Date: 2003-01-01
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://cris.maastrichtuniversity.nl/ws/files/9314 ... 971ec45-ASSET1.0.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:unm:umamet:2003022

DOI: 10.26481/umamet.2003022

Access Statistics for this paper

More papers in Research Memorandum from Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR) Contact information at EDIRC.
Bibliographic data for series maintained by Andrea Willems () and Leonne Portz ().

 
Page updated 2025-04-01
Handle: RePEc:unm:umamet:2003022